# SDR ASAA2021022134214

- Difficulty date: February 21, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 20,718 hours, 6,648 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141333
- Condition: Faulted
- Location: Ram Air Inlet
- Part time: 22,379 hours, 7,164 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LT ILLUMINATED ON CLIMB OUT, RAN QRH, LT REMAINED ON. GROUNDED - YES. ACCOMPLISHED #2 PZTC BITE AND HAD RAM AIR INLET ACTUATOR HARD FAULT REF B737-900 AMM 21-61-00. REMOVED AND REPLACED R/H RAM AIR INLET ACTUATOR REF AMM 21-51-21-000-801. OPS CHECK GOOD AND #2 PZTC BITE GOOD WITH NO FAULTS FOUND REF AMM 21-61-00. GROUND VERIFICATION SUCCESSFUL.
